Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne48748

Accutane Eye(Or Sinus?) Ache

Recommended Posts

I've been on accutane for 18 days now, I'm currently taking Bactrim DS with it per Dermotoligists instructions and Flonase(for allergies not for acne).

I'm currently 99% clear due to being on Bactrim, I've taken Bactrim for years(never had a single problem with it stops severe/severe cystic acne(back/chest/face 100+ cysts) leaving very mild acne behind) and my goal is to get off of it via Accutane. Accutane has been going well my oil production has already dropped dramatically which after 18 days I think is a good sign apart from below only sideeffect has been dry lips.

I have a concern though, since starting accutane I've had dryer eyes however they don't really hurt with dryness I use eye drops to help, doesn't help that it's winter and very dry air either though. What I do get it kind of an ache on top and occasionally below my eyes. My eyes kind of ache a bit if I change focus a lot as well. I've had a few headaches as well, I went to see an eye doctor fearing that it was brain swelling or something, everything checked out good though, he gave me eye drops for dry eyes and said I don't have anything to worry about. He thought the ache might be due to irritated sinuses causing aching. Has anyone else experienced anything like this? This is kind intermittent throughout the day I don't have ongoing pain or difficulty with vision apart from a bit of focus issues so I'm not sure how worried I should be...of course I'm insanely worried regardless :(.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×